Algebraic structures in the sets of surjective functions

Artur Bartoszewicz , Marek Bienias , Szymon Głąb , Tomasz Natkaniec

Abstract

n/a
Author Artur Bartoszewicz
Artur Bartoszewicz,,
-
, Marek Bienias
Marek Bienias,,
-
, Szymon Głąb
Szymon Głąb,,
-
, Tomasz Natkaniec (FMPI / IM)
Tomasz Natkaniec,,
- Institute of Mathematics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 40 pkt)
Issue year2016
Vol441
No2
Pages574-585
Keywords in Englishalgebrability, everywhere surjective function, Jones function, Sierpiński-Zygmund function, strong algebrability, strongly everywhere surjective function
ASJC Classification2604 Applied Mathematics; 2603 Analysis
DOIDOI:10.1016/j.jmaa.2016.04.013
URL http://dx.doi.org/10.1016/j.jmaa.2016.04.013
Languageen angielski
Score (nominal)40
ScoreMinisterial score = 35.0, 24-07-2019, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.213; WoS Impact Factor: 2016 = 1.064 (2) - 2016=1.151 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back